On the average value for the number of divisors of sums a + b

A. Sárközy, C. L. Stewart

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalIllinois Journal of Mathematics
Volume38
Issue number1
Publication statusPublished - 1994

Fingerprint

Number of divisors

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the average value for the number of divisors of sums a + b. / Sárközy, A.; Stewart, C. L.

In: Illinois Journal of Mathematics, Vol. 38, No. 1, 1994, p. 1-18.

Research output: Contribution to journalArticle

@article{0c360f947a5b42a6aaf2c3f2ac02f062,
title = "On the average value for the number of divisors of sums a + b",
author = "A. S{\'a}rk{\"o}zy and Stewart, {C. L.}",
year = "1994",
language = "English",
volume = "38",
pages = "1--18",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "1",

}

TY - JOUR

T1 - On the average value for the number of divisors of sums a + b

AU - Sárközy, A.

AU - Stewart, C. L.

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84972564864&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972564864&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972564864

VL - 38

SP - 1

EP - 18

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 1

ER -